This patient, in 2021,was an 84-year-old woman, enjoying managing an unassisted satisfying life with autonomy before receiving any mRNA injections. Her medications at the time included beta blocker, ace inhibitor, diuretic, cardio-aspirin, and a gastro protector.
In 2016 she had been operated on for descending colon cancer without locoregional lymph nodes or metastases. She was declared free from the neoplastic pathology at the 5-year-follow-upin 2021 before receiving any mRNA injection.
In 2020, she was seen for symptoms of a burning mouth that responded to topical treatment; histology was positive for a mixed lichen/pemphigus infection.
She was strongly advised not to be injected with the anti-COVID-19 experimental genetic concoction. This advice was on account of her previous oncological and ongoing rheumatic disease.
In fact, at the second dose of Pfizer, she experienced intense erythroderma of the face and chest, a dramatic intensification of the burning mouth symptoms, unsustainable muscle pains resistant to analgesic therapy. Using capillaroscopy, her rheumatologist diagnosed a form of acute dermatopolymyositis which was confirmed with self-immunity tests.
The symptoms did not respond to 60 mg of deflazacort (used because she was known to be intolerant to Deltacortene, a different form of cortisone) and 10 mg per week of Methotrexate. Later, the rheumatologist suspended the Methotrexate but added 500 mg of Mycophenolate Mofetil 3 times daily to taper down the dosage of cortisone.
A tachyarrhythmia was successfully treated with TAO and Amiodarone; following a cardioversion performed in a stable electric field (3 sessions), rivaroxaban (Xarelto),stabilized with flecainide (Almarytm).Alendronate was added (one tablet per week), cholecalciferol 50,000 IU per month, and folic acidone tablet per week.
Due to abdominal pain a PET scan was carried out andileo-aortic abdominal lymph nodes proved to be positive. A subsequent abdominal CT and MRI ruled out a neoplastic recurrence, attributing the lymphadenopathy exclusively to the worsening of the rheumatic disease which, from a mild form confined to the oral cavity, had evolved into a severe systemic form (polymyositis). Within a month, she was no longer autonomous.
She required a walker, had developed mild renal insufficiency possibly due to an excessive pharmacological load. This escalation, which led to an authentic biological fragility, occurred chronologically later and was probably (according to our informed medical opinions) caused by the mRNA injections.
Our assessment is that by injecting elderly patients who are already contending with multiple comorbidities with the experimental mRNA “vaccines”, previously controlled morbidities are very suddenly augmented in a negative way.